| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 5-8


A. N. Wali, J. R. Akanga
      Some results on totally real maximal spacelike submanifolds of an indefinite complex space form
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 207-213.

J. O. Bonyo, J. O. Agure
      Norms of derivations implemented by S-universal operators
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 215-222.

P. K. Dwivedi
      P*- reducible Finsler spaces and applications
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 223-229.

M. Belhout, Y. Laskri
      L_p extremals polynomials on a complex curve (0< p< \infty)
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 231-240.

C. Boonpok
      Generalized closed sets in isotonic spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 241-256.

P. Loganathan, M. Kannan, P. Ganesan
      Thermal radiation effects on MHD flow over a moving semi-infinite vertical cylinder
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 257-274.

C. K. Tripathy, L. M. Pradhan
      Optimal pricing and ordering policy for three parameter Weibull deterioration under trade credit
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 275-284.

A. Mohamad
      Uniform convergence and uniform continuity in generalized metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 285-296.

S. Sompong, S. Muangchan
      Boundary set in biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 297-301.

Feixiang Chen
      Polynomial convergence of primal-dual algorithms for SDP based on the KSH family of directions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 303-310.

B. S. Mehrok, H. Singh
      A coefficient inequality for a certain class of analytic functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 311-318.

Baoju Sun
      A more accurate Hilbert type inequality
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 319-331.

C. Viriyapong, M. Tunapan, W. Rattanametawee, C. Boonpok
      Generalized m-closed sets in biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 333-346.

M. Tunapan, C. Viriyapong, W. Rattanametawee, C. Boonpok
      On separation axioms in biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 347-360.

Hongyi Li
      Uniformity of double designs
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 361-367.

D. N. Chalishajar
      Controllability of impulsive partial neutral functional differential equation with infinite delay
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 369-380.

Liangpeng Xiong, Xiaoli Liu
      Coefficient estimate for two subclasses with certain close-to-convex functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 381-386.

A. Akbarally, D. Mohamad, S. Cik Soh, N. Kaharudin
      On the properties of a new class of \alpha-close-to-convex functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 387-396.

E. Hoxha, A. Isufati
      Common fixed point theorem for fuzzy weakly contractive mappings
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 5-8, 397-405.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |